# SDR 2005FA0000646

- Difficulty date: April 14, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Make and model: Gulstm 111RKWELL
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 18391021
- Part serial: 88167
- Condition: Corroded
- Location: Inlet Flange
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WATER SEPARATOR) RECEIVED PAR, INCOMING INSPECTION REVEALS CORROSION AND PITTING AT NUMEROUS POSITIONS AROUND CIRCUMFERENCE OF AIR INLET FLANGE.  PART FAILED INCOMING INSPECTION.  8130-3 STATES PART IS AN OVERHAULED UNIT.  W/O CERTIFIES PART AS AIRWORTHY.  PART APPEARS TO HAVE CORROSION FOR CONSIDERABLE TIME.
